| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device did not deliver energy.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
A stryker evaluated the customer¿s device and was able to verify the reported issue.It was observed that the white energy capacitor wire was disconnected from the spade connector designator j18.Stryker reconnected the capacitor and resolved the issue.The returned device was archived by stryker.The customer received a replacement device.